# SDR SIMA20011175

- Difficulty date: April 12, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED FLOORBEAMS 36, 38, 39 AND 40 CORRODED.  MAINTENANCE REMOVED AND REPLACED FLOORBEAMS 36, 38, AND 39 IAW SRM 51-25-02.  MAINTENANCE REPAIRED FLOORBEAM 40 IAW SRM 53-00-00 FIGURE 436.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
